# SDR DALA2025070805090

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N3756
- Make and model: Boeing 737832
- Aircraft serial: 30493
- Aircraft time: 76,368 hours, 29,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1065025) CORROSION ON FLOOR BEAM STA 952 BTW RBL 55 TO RBL 45 AT PASSENGER CABIN. CORROSION ON FLOOR BEAM STA 952 BTW RBL 55 TO RBL 45 AT PASSENGER CABIN WAS REPAIRED PER B737-800 SRM 53-70-51-2R PROCEDURE 5 REPAIR 5.
